# SDR EISA2000024

- Difficulty date: January 18, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND GOUGE IN SKIN OF LOWER RUDDER RIGHT SIDE TRAILING EDGE.  BURNISHED GOUGE.  MATERIAL LOSS OUT OF LIMITS.  FABRICATED EXTERNAL DOUBLER AND INSTALLED PER SRM 55-40-2 FIG 1.  (M)
